# SDR ABXA2023041255

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,484 hours, 17,530 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 3508807
- Part serial: MX409685
- Condition: Overheated
- Location: Left Engine
- Part time: 33,785 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PRIM HYD OVHT DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED CASE DRAIN FILTER I/A/W AMM 29-11-17. REMOVED AND REPLACED EDP MODULE FILTER I/A/W AMM 29-11-15. REMOVED AND REPLACED L EDP I/A/W AMM 29-11-05. OP'S CHECK GOOD. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
